# SDR USAA2013073000007

- Difficulty date: July 17, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, FOUND CORROSION ON CENTER SILL BETWEEN FR66 TO FR68, S23L. REPLACED SILL IAW SRM 51-72-11.
